# SDR ABXA050132

- Difficulty date: May 16, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 56,839 hours, 57,777 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 99582214
- Condition: Cracked
- Location: Rt Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSIDE PYLON UNDER PANEL 8206.  REPAIRED CRACK IAW DC-9 SRM 54-01.
